Mathematics

[6071] A model of radiational gaseous stars

Kefeng Liu

Analysis of PDEs mathscidoc:1912.43088

SIAM Journal on Mathematical Analysis, 50, (6), 6100-6155, 2018.12
[ Download ] [ 2019-12-21 11:14:54 uploaded by Kefeng_Liu ] [ 113 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6072] Nonexistence for complete KhlerEinstein metrics on some noncompact manifolds

Peng Gao Shing-Tung Yau Wubin Zhou

Algebraic Geometry mathscidoc:1912.43680

Mathematische Annalen, 369, 1271-1282, 2017.12
[ Download ] [ 2019-12-24 20:49:35 uploaded by yaust ] [ 113 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6073] Global existence of classical solutions to the Vlasov-Poisson-Boltzmann system

Tong Yang Huijiang Zhao

Analysis of PDEs mathscidoc:1912.43938

Communications in mathematical physics, 268, (3), 569-605, 2006.12
[ Download ] [ 2019-12-24 21:07:56 uploaded by Tong_Yang ] [ 113 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6074] On the upper bound of number-theoretic functionf F_f(h)

Shenghan Lu The high school attached to Tsinghua University

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35027

2009
[ Download ] [ 2016-08-13 21:51:55 uploaded by yauawardadmin ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6075] Maximum of Summations of Numbers of Minesweeping Games

Zhang Yishen The High School Attached to Tsinghua University

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35083

[ Download ] [ 2016-08-13 21:51:57 uploaded by yauawardadmin ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved